One-, two- and three-soliton, periodic and cross-kink solutions to the (2+1)-D variable-coefficient KP equation

Huang M., Murad M. A. S., İLHAN O. A., Manahan J.

MODERN PHYSICS LETTERS B, vol.34, no.4, 2020 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 34 Issue: 4
  • Publication Date: 2020
  • Doi Number: 10.1142/s0217984920500451
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Chemical Abstracts Core, INSPEC, zbMATH
  • Keywords: M-soliton solution, Hirota bilinear operator method, solitons, variable-coefficient Kadomtsev-Petviashvili equation, periodic and cross-kink solutions, KADOMTSEV-PETVIASHVILI EQUATION, WAVE SOLUTIONS, SOLITON-SOLUTIONS
  • Erciyes University Affiliated: Yes


This paper deals with M-soliton solution of the (2 + 1)-dimensional variable-coefficient Kadomtsev-Petviashvili equation by virtue of the Hirota bilinear operator method. The obtained solutions for solving the current equation represent some localized waves including soliton, periodic and cross-kink solutions, which have been investigated by the approach of the bilinear method. Mainly, by choosing specific parameter constraints in the M-soliton solutions, all cases of the periodic and cross-kink solutions can be captured from the one-, two- and three-soliton solutions. The obtained solutions are extended with numerical simulation to analyze graphically, which results into one-, twoand three-soliton solutions and also periodic and cross-kink solutions profiles. That will be extensively used to report many attractive physical phenomena in the fields of acoustics, heat transfer, fluid dynamics, classical mechanics and so on.